Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 207, NWS North Platte, NE

June 22, 20134 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 22, 2013, 10:55 PM CDT for 4 counties in Nebraska. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 10:55 PM CDT (03:55 UTC)
Expired
Jun 22, 2013, 11:45 PM CDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Custer County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 90 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 10:55 PM CDTTSTM WND GST 674 E North Platte, NEWIND GUST OF 67 MPH RECORDED BY THE NORTH PLATTE AIRPORT ASOS.
Jun 22, 11:30 PM CDTTSTM WND DMG3 Sw Callaway, NEAN APPARENT MICRO-BURST OVERTURNED A PIVOT IRRIGATOR AND LEFT NEARBY PIVOTS UNAFFECTED.
Jun 22, 11:30 PM CDTNON-TSTM WND DMG3 Sw Callaway, NEAN APPARENT MICRO-BURST OVERTURNED A PIVOT IRRIGATOR AND LEFT NEARBY PIVOTS UNAFFECTED.
Jun 22, 11:35 PM CDTTSTM WND GST 588 Sw Callaway, NETHUNDERSTORM WIND GUST MEASURED AT 58 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 5:56 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3186 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
2.7
Supercell composite
28.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WUUS53 KLBF 230355
SVRLBF
NEC041-111-113-117-230445-
/O.NEW.KLBF.SV.W.0207.130623T0355Z-130623T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1055 PM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  EXTREME SOUTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1051 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHWEST OF STAPLETON TO 7 MILES SOUTHEAST
  OF LAKE MALONEY STATE RECREATION AREA...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  STAPLETON...ARNOLD...MAXWELL...GANDY...BRADY...CALLAWAY...
  ANSELMO...KEITH...SHANKLIN BLUFF...TARBOZ LAKE...HOAGLAND...
  LOGAN...VROMAN...ETNA...FINCHVILLE...PLEASANT HILL...MILLDALE AND
  LODI.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 179 AND 206.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 89 AND 122.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 258 AND 260.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 216 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4096 10074 4163 10074 4163 9984 4104 9985
      4104 10021 4095 10022
TIME...MOT...LOC 0355Z 270DEG 37KT 4157 10056 4097 10062

HAIL...<.75IN
WIND...60MPH

$$

POWER
2 follow-up statements
171 
WWUS53 KLBF 230404
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1104 PM CDT SAT JUN 22 2013

NEC041-111-113-117-230445-
/O.CON.KLBF.SV.W.0207.000000T0000Z-130623T0445Z/
CUSTER NE-LINCOLN NE-LOGAN NE-MCPHERSON NE-
1104 PM CDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN MCPHERSON...LOGAN...NORTHEASTERN LINCOLN AND WESTERN
CUSTER COUNTIES UNTIL 1145 PM CDT...

AT 1101 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF GANDY TO BRADY...AND MOVING EAST AT
50 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
         DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
         POWER OUTAGES ARE LIKELY.

LOCATIONS IMPACTED INCLUDE...
ARNOLD...CALLAWAY...ANSELMO...VROMAN...LOGAN...ETNA...FINCHVILLE...
PLEASANT HILL...MILLDALE AND LODI.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 179 AND 206.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 89 AND 122.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 258 AND 260.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 216 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS LINCOLN COUNTY SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4096 10074 4163 10074 4163 9984 4104 9985
      4104 10021 4095 10022
TIME...MOT...LOC 0403Z 255DEG 42KT 4164 10040 4104 10033

HAIL...<.75IN
WIND...80MPH

$$

POWER
422 
WWUS53 KLBF 230424
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1124 PM CDT SAT JUN 22 2013

NEC111-113-117-230433-
/O.CAN.KLBF.SV.W.0207.000000T0000Z-130623T0445Z/
LINCOLN NE-LOGAN NE-MCPHERSON NE-
1124 PM CDT SAT JUN 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN
MCPHERSON...LOGAN AND NORTHEASTERN LINCOLN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4105 10023 4117 10024 4136 10023 4142 10026
      4150 10026 4162 10025 4163 9984 4104 9985
      4104 10022
TIME...MOT...LOC 0423Z 255DEG 42KT 4170 10009 4110 10003

$$

NEC041-230445-
/O.CON.KLBF.SV.W.0207.000000T0000Z-130623T0445Z/
CUSTER NE-
1124 PM CDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CUSTER
COUNTY UNTIL 1145 PM CDT...

AT 1119 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF DUNNING TO 11 MILES NORTH OF
GOTHENBURG...AND MOVING EAST AT 50 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
         DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
         POWER OUTAGES ARE LIKELY.

LOCATIONS IMPACTED INCLUDE...
CALLAWAY...ANSELMO AND LODI.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 258 AND 260.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 246 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4105 10023 4117 10024 4136 10023 4142 10026
      4150 10026 4162 10025 4163 9984 4104 9985
      4104 10022
TIME...MOT...LOC 0423Z 255DEG 42KT 4170 10009 4110 10003

HAIL...<.75IN
WIND...80MPH

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:23 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jun 22, 6:23 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT SAT JUN 22 2013

.SYNOPSIS...
ISSUED AT 402 PM CDT SAT JUN 22 2013

THE UPPER LEVEL TROUGH IN THE PACIFIC NORTHWEST HAS PROGRESS FURTHER
EAST...TOWARDS THE CENTRAL/NORTHERN ROCKIES...WITH THE UPPER LOW
INTO CANADA. SOUTHWEST FLOW AHEAD OF THE TROUGH CONTINUES OVER THE
HIGH PLAINS. LAST NIGHTS CONVECTION HAS PUSHED THE NEARLY STATIONARY
BOUNDARY A LITTLE FURTHER SOUTH...HOWEVER IT HAS SLOWLY RETURNED
NORTHWARD THE LAST FEW HOURS. TEMPS SOUTH OF THE BOUNDARY ARE IN THE
90S...NORTH IN THE 70S AND LOW 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 402 PM CDT SAT JUN 22 2013

ANOTHER ACTIVE NIGHT IS EXPECTED. MID LEVEL DISTURBANCE MOVING
ACROSS THE ROCKIES WILL PUSH ONTO THE HIGH PLAINS THIS
EVENING...AND WILL BE ONE OF THE FOCAL POINTS FOR THUNDERSTORMS.
THE NEARLY STATIONARY BOUNDARY WILL BE A SECOND FOCUS
POINT...ESPECIALLY WITH THE AID OF THE LL JET. MANY AREAS LAST
NIGHT SAW ANYWHERE FROM A QUARTER TO 1.50 INCHES...ALTHOUGH A FEW
LOCALIZED REPORTS OF MORE THAN 2 INCHES WERE RECEIVED. EXPECTATION
IS FOR SIMILAR RAINFALL AMOUNTS...HOWEVER IF ANY TRAINING DEVELOPS
THIS WILL HAVE TO BE WATCHED.

BY MORNING THE ACTIVITY SHOULD BE DIMINISHING AND/OR PUSHING EAST.
WILL ALSO SEE THE MORNING/AFTERNOON HIGH LEVEL SMOKE WHICH WILL
BRING FOR ANOTHER YELLOWISH TINT TO THE SUNRISE. THE BOUNDARY WILL
LIKELY BE PUSHED SOUTH AGAIN FROM THE CONVECTION. THIS WILL CREATE
SOME DIFFICULTY FOR TOMORROWS CONVECTIVE FORECAST. MEANWHILE ANOTHER
UPPER LEVEL DISTURBANCE WILL PUSH EAST. CURRENT THOUGHT IS THE
BOUNDARY WILL RETURN NORTH DURING THE AFTERNOON...HOWEVER ATMOSPHERE
WILL LIKELY REMAIN CAPPED THROUGH MID AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 402 PM CDT SAT JUN 22 2013

THE FRONT DRAPED ACROSS NEBRASKA FROM NORTHEAST TO TO SOUTHWEST WILL
AGAIN BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT SUNDAY EVENING.
STORMS INITIATING OVER THE HIGHER TERRAIN WILL TRACK ALONG THE
SURFACE BOUNDARY INTO SOUTHWEST NEBRASKA. WITH CONVECTIVE POTENTIAL
ENERGY AT OR ABOVE 3000J/KG...STRONG UPDRAFTS ARE EXPECTED. LOW
LEVEL SHEAR SHOULD BE SUFFICIENT TO PRODUCE ROTATION. THE MEAN WIND
OVER THE STORM DEPTH IS LIKELY TO BE PRETTY LOW...SO HEAVY RAIN
ACCUMULATIONS ARE LIKELY WITH STORMS. DEEP SHEAR OF 40-50KT IN
WESTERN NEBRASKA AND NORTHEAST COLORADO WOULD ALSO SUPPORT SUSTAINED
UPDRAFTS.

WITH HIGH THETA-E CONTINUING OVER NEBRASKA MONDAY ALONG THE SURFACE
BOUNDARY...STRONG THUNDERSTORMS ARE AGAIN POSSIBLE. ON TUESDAY...DRY
AIR IS EXPECTED TO PUSH THE HIGH THETA-E OVER TO IOWA AND EASTERN
NEBRASKA LEAVING A BREAK IN THE STORMY PATTERN FOR CENTRAL AND
WESTERN NEBRASKA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 622 PM CDT SAT JUN 22 2013

MAIN CONCERN OVER THE NEXT 24 HOURS IS FOCUSED ON THUNDERSTORMS
OVERNIGHT. LOCALLY GUSTY WINDS ARE LIKELY WITH ANY
THUNDERSTORM...ALSO EXPECT A BRIEF REDUCTION IN VISIBILITY FOR
MODERATE TO HEAVY RAIN. HAVE TRIED TO TIME MOST LIKELY IMPACT TIME
INTO THE TAF...HOWEVER WILL NEED TO MONITOR CLOSELY. THUNDERSTORM
ACTIVITY SHOULD DIMINISH OVERNIGHT WITH VFR CONDITIONS BY MORNING.
STILL HAVE SW FLOW ALOFT AND WILL LIKELY HAVE SOME SMOKE OVERHEAD
IN THE MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...SPRINGER
AVIATION...ROBERG
Hazardous weather outlook, Jun 22, 4:05 PM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
405 PM CDT SAT JUN 22 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-232115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
405 PM CDT SAT JUN 22 2013 /305 PM MDT SAT JUN 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM TONIGHT. THE
PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER
DURING THE EVENING HOURS...AN ISOLATED TORNADO IS
POSSIBLE...ESPECIALLY ACROSS THE EASTERN PANHANDLE AND SOUTHWEST
NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE RISK FOR SEVERE THUNDERSTORM DEVELOPMENT LINGERS INTO SUNDAY
AND MONDAY. A SEMI STATIONARY BOUNDARY WILL REMAIN OVER THE
CENTRAL PLAINS IN THE NEAR TERM AND BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT EACH DAY.

ON TUESDAY A STRONGER UPPER LEVEL DISTURBANCE MOVES EAST. THE
DISTURBANCE WILL HELP PUSH THE FRONTAL BOUNDARY EAST TO BRING
DRIER CONDITIONS THROUGH FRIDAY AS THE UPPER RIDGE REDEVELOPS
OVER THE WESTERN ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MIDNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, Jun 22, 9:57 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM CDT SAT JUN 22 2013

NEZ023-024-094-230345-
GRANT NE-HOOKER NE-WESTERN CHERRY NE-
857 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...
NORTHWESTERN HOOKER AND GRANT COUNTIES UNTIL 945 PM MDT...

AT 855 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF ASHBY...OR 26 MILES NORTHWEST OF
ARTHUR...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ASHBY...
  HYANNIS...
  WHITMAN...
  MOTHER LAKE...
  PRATT LAKE...
  DULUTH...
  CARR LAKE...
  WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 133 AND 167.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 144 AND 177.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

POWER
Local storm report, Jun 22, 10:11 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     1 N IMPERIAL            40.53N 101.64W
06/22/2013  M53 MPH          CHASE              NE   ASOS

            53 MPH WIND GUST RECORDED BY IMPERIAL ASOS.

&&

ROBERG
Local storm report, Jun 22, 10:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1038 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     HAIL             6 W HAYES CENTER        40.51N 101.13W
06/22/2013  E0.88 INCH       HAYES              NE   EMERGENCY MNGR

            HAYES COUNTY EMERGENCY MANAGER REPORTED NICKEL SIZE HAIL
            AND 40 TO 50 MPH WINDS.

&&

ROBERG
Special weather statement, Jun 22, 10:43 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 PM CDT SAT JUN 22 2013

NEZ038-059-230430-
CUSTER NE-LINCOLN NE-
1043 PM CDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND SOUTHWESTERN CUSTER
COUNTIES UNTIL 1130 PM CDT...

AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
TRYON TO 9 MILES NORTHEAST OF DICKENS...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  NORTH PLATTE...
  LAKE MALONEY STATE RECREATION AREA...
  MAXWELL...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
  BRADY...
  BIRDWOOD...
  BECK...
  KEITH...
  VROMAN...
  ETNA...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 164 AND 208.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 60 AND 105.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 17.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

POWER
Special weather statement, Jun 22, 10:45 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1045 PM CDT SAT JUN 22 2013

NEZ005-006-008-094-230430-
BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE-WESTERN CHERRY NE-
1045 PM CDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...
NORTHWESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 1130 PM
CDT/1030 PM MDT/...

AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS 7 MILES NORTHWEST OF VALENTINE
NATIONAL WILDLIFE REFUGE...OR 23 MILES SOUTHWEST OF VALENTINE
EXTENDING NORTH TO THE SOUTH DAKOTA BORDER...MOVING NORTHEAST AT 10
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VALENTINE...
  SMITH FALLS STATE PARK...
  SPARKS...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...
  WOOD LAKE...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER...
  NORDEN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jun 22, 10:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1051 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             2 W HAYES CENTER        40.51N 101.06W
06/22/2013  E2.75 INCH       HAYES              NE   TRAINED SPOTTER

&&

KNUTSVIG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 9:14 PM CDTSevere Thunderstorm WarningLBFChase, Perkins46 min
Jun 22, 9:36 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson39 min
Jun 22, 9:37 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln38 min
Jun 22, 9:41 PM CDTSevere Thunderstorm WarningLBFArthur, Keith49 min
Jun 22, 10:09 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker36 min
Jun 22, 10:18 PM CDTSevere Thunderstorm WarningLBFChase, Hayes42 min
Jun 22, 10:49 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln41 min
Jun 22, 10:57 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Logan, McPherson, Thomas48 min
Jun 22, 11:20 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas40 min
Jun 22, 11:25 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes50 min
Jun 22, 11:30 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup45 min
Jun 22, 11:37 PM CDTSevere Thunderstorm WarningLBFCuster38 min
Jun 22, 11:50 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Rock40 min
Jun 22, 11:54 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Jun 23, 12:20 AM CDTSevere Thunderstorm WarningLBFHolt, Rock40 min
Jun 23, 12:24 AM CDTSevere Thunderstorm WarningLBFFrontier51 min
Jun 23, 12:33 AM CDTSevere Thunderstorm WarningLBFWheeler42 min
Jun 23, 12:45 AM CDTSevere Thunderstorm WarningLBFBoyd, Holt45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.